Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 45, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this river flood warning at Dec 7, 2011, 10:34 AM EST for Coshocton County, Ohio. It took effect at Dec 7, 2011, 3:00 PM EST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2011, 10:34 AM EST (15:34 UTC)
- In effect from
- Dec 7, 2011, 3:00 PM EST
- Expired
- Dec 10, 2011, 7:49 PM EST
- In force
- 3 days
- Issued by
- NWS Pittsburgh, PA
- Flood severity
- Minor
County Coshocton County, OH
The river
Written for the forecast point Muskingum River below Coshocton (CSHO1). The gauge peaked at 15.68 ft at Dec 8, 2011, 4:00 AM EST.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03140500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
355 WGUS41 KPBZ 071534 FLWPBZ BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 1034 AM EST WED DEC 7 2011 ...THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY .THE COMBINATION OF INCREASED FLOWS MOVING DOWN THE WALHONDING AND TUSCARAWAS RIVERS AND RESERVOIR RELEASES WILL CAUSE TO THE MUSKINGUM RIVER AT COSHOCTON TO GO ABOVE FLOOD STAGE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-072334- /O.NEW.KPBZ.FL.W.0045.111207T2000Z-111210T1200Z/ /CSHO1.1.ER.111207T2000Z.111208T1200Z.111210T0600Z.NO/ 1034 AM EST WED DEC 7 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * FLOOD WARNING FOR THE MUSKINGUM RIVER AT COSHOCTON. * FROM THIS AFTERNOON TO SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM WEDNESDAY THE STAGE WAS 14.8 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 15.5 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
14 follow-up statements
130 WGUS81 KPBZ 072056 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 356 PM EST WED DEC 7 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO.. MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY .THE COMBINATION OF INCREASED FLOWS MOVING DOWN THE WALHONDING AND TUSCARAWAS RIVERS AND RESERVOIR RELEASES WILL CAUSE TO THE MUSKINGUM RIVER AT COSHOCTON TO GO ABOVE FLOOD STAGE LATE THIS AFTERNOON INTO EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-080456- /O.CON.KPBZ.FL.W.0045.000000T0000Z-111210T1200Z/ /CSHO1.1.ER.111207T2048Z.111208T1200Z.111210T0600Z.NO/ 356 PM EST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 PM WEDNESDAY THE STAGE WAS 14.9 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 15.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
815 WGUS81 KPBZ 080212 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 912 PM EST WED DEC 7 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY .THE COMBINATION OF INCREASED FLOWS MOVING DOWN THE WALHONDING AND TUSCARAWAS RIVERS AND RESERVOIR RELEASES HAS CAUSED THE MUSKINGUM RIVER AT COSHOCTON TO GO ABOVE FLOOD STAGE. THE RIVER WILL CONTINUE TO RISE AND CREST EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-081012- /O.EXT.KPBZ.FL.W.0045.000000T0000Z-111211T1800Z/ /CSHO1.1.ER.111207T2050Z.111209T0600Z.111211T1200Z.NO/ 912 PM EST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM WEDNESDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.1 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
340 WGUS81 KPBZ 080836 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 336 AM EST THU DEC 8 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO.. MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . THE COMBINATION OF INCREASED FLOWS MOVING DOWN THE WALHONDING AND TUSCARAWAS RIVERS AND RESERVOIR RELEASES HAS CAUSED THE MUSKINGUM RIVER AT COSHOCTON TO REMAIN ABOVE FLOOD STAGE. THE RIVER WILL CONTINUE TO SLOWLY RISE AND CREST TONIGHT INTO EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-081636- /O.CON.KPBZ.FL.W.0045.000000T0000Z-111211T1800Z/ /CSHO1.1.ER.111207T2050Z.111209T0600Z.111211T1200Z.NO/ 336 AM EST THU DEC 8 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 AM THURSDAY THE STAGE WAS 15.7 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.1 FEET OVERNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
632 WGUS81 KPBZ 081221 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 721 AM EST THU DEC 8 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO.. MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY .THE COMBINATION OF INCREASED FLOWS MOVING DOWN THE WALHONDING AND TUSCARAWAS RIVERS AND RESERVOIR RELEASES HAS CAUSED THE MUSKINGUM RIVER AT COSHOCTON TO REMAIN ABOVE FLOOD STAGE. THE RIVER WILL CONTINUE TO SLOWLY RISE AND CREST TONIGHT INTO EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-082021- /O.CON.KPBZ.FL.W.0045.000000T0000Z-111211T1800Z/ /CSHO1.1.ER.111207T2050Z.111209T0600Z.111211T1200Z.NO/ 721 AM EST THU DEC 8 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM THURSDAY THE STAGE WAS 15.7 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.1 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
739 WGUS81 KPBZ 081508 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1008 AM EST THU DEC 8 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . THE COMBINATION OF INCREASED FLOWS MOVING DOWN THE WALHONDING AND TUSCARAWAS RIVERS AND NECESSARY RESERVOIR RELEASES HAS CAUSED THE MUSKINGUM RIVER AT COSHOCTON TO REMAIN ABOVE FLOOD STAGE. THE RIVER WILL BEGIN SLOWLY FALLING TONIGHT. THE STAGE IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-082308- /O.EXT.KPBZ.FL.W.0045.000000T0000Z-111210T1500Z/ /CSHO1.1.ER.111207T2050Z.111208T1400Z.111210T0900Z.NO/ 1008 AM EST THU DEC 8 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM THURSDAY THE STAGE WAS 15.7 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
995 WGUS81 KPBZ 082051 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 351 PM EST THU DEC 8 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO.. MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . THE COMBINATION OF INCREASED FLOWS MOVING DOWN THE WALHONDING AND TUSCARAWAS RIVERS AND NECESSARY RESERVOIR RELEASES HAS CAUSED THE MUSKINGUM RIVER AT COSHOCTON TO REMAIN ABOVE FLOOD STAGE. THE RIVER WILL BEGIN SLOWLY FALLING TONIGHT. THE STAGE IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-090451- /O.CON.KPBZ.FL.W.0045.000000T0000Z-111210T1500Z/ /CSHO1.1.ER.111207T2050Z.111208T1400Z.111210T0900Z.NO/ 351 PM EST THU DEC 8 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 PM THURSDAY THE STAGE WAS 15.7 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
879 WGUS81 KPBZ 090144 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 844 PM EST THU DEC 8 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . THE COMBINATION OF INCREASED FLOWS MOVING DOWN THE WALHONDING AND TUSCARAWAS RIVERS AND NECESSARY RESERVOIR RELEASES HAS CAUSED THE MUSKINGUM RIVER AT COSHOCTON TO REMAIN ABOVE FLOOD STAGE. THE RIVER WILL BEGIN SLOWLY FALLING TONIGHT. THE STAGE IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-090944- /O.EXT.KPBZ.FL.W.0045.000000T0000Z-111210T1200Z/ /CSHO1.1.ER.111207T2050Z.111208T1400Z.111210T0600Z.NO/ 844 PM EST THU DEC 8 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM THURSDAY THE STAGE WAS 15.7 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
157 WGUS81 KPBZ 090838 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 338 AM EST FRI DEC 9 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO.. MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . THE COMBINATION OF INCREASED FLOWS MOVING DOWN THE WALHONDING AND TUSCARAWAS RIVERS AND NECESSARY RESERVOIR RELEASES HAS CAUSED THE MUSKINGUM RIVER AT COSHOCTON TO REMAIN ABOVE FLOOD STAGE. THE RIVER HAS STEADIED AND IS FORECAST TO BEGIN TO SLOWLY FALL TODAY. THE STAGE IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-091638- /O.CON.KPBZ.FL.W.0045.000000T0000Z-111210T1200Z/ /CSHO1.1.ER.111207T2050Z.111208T1400Z.111210T0600Z.NO/ 338 AM EST FRI DEC 9 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 AM FRIDAY THE STAGE WAS 15.7 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL BEGIN TO FALL AND DROP BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
855 WGUS81 KPBZ 091456 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 956 AM EST FRI DEC 9 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . CONTINUED HIGH FLOWS FROM THE WALHONDING AND TUSCARAWAS RIVERS AS WELL AS NECESSARY RESERVOIR RELEASES IS KEEPING THE MUSKINGUM RIVER AT COSHOCTON ABOVE FLOOD STAGE. THE RIVER IS NEARLY STATIONARY AT AROUND 15.6 FEET AND IS FORECAST TO BEGIN TO SLOWLY FALL TODAY. THE STAGE IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-092256- /O.EXT.KPBZ.FL.W.0045.000000T0000Z-111211T0000Z/ /CSHO1.1.ER.111207T2050Z.111208T1400Z.111210T1800Z.NO/ 956 AM EST FRI DEC 9 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM FRIDAY THE STAGE WAS 15.6 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL BEGIN TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
816 WGUS81 KPBZ 092216 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 516 PM EST FRI DEC 9 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO.. MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . CONTINUED HIGH FLOWS FROM THE WALHONDING AND TUSCARAWAS RIVERS AS WELL AS NECESSARY RESERVOIR RELEASES IS KEEPING THE MUSKINGUM RIVER AT COSHOCTON ABOVE FLOOD STAGE. THE STAGE IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-100616- /O.CON.KPBZ.FL.W.0045.000000T0000Z-111211T0000Z/ /CSHO1.1.ER.111207T2050Z.111208T1400Z.111210T1800Z.NO/ 516 PM EST FRI DEC 9 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 PM FRIDAY THE STAGE WAS 15.6 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
345 WGUS81 KPBZ 100128 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 828 PM EST FRI DEC 9 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . CONTINUED HIGH FLOWS FROM THE WALHONDING AND TUSCARAWAS RIVERS AS WELL AS NECESSARY RESERVOIR RELEASES IS KEEPING THE MUSKINGUM RIVER AT COSHOCTON ABOVE FLOOD STAGE. THE STAGE IS EXPECTED TO FALL BELOW FLOOD STAGE BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-100928- /O.EXT.KPBZ.FL.W.0045.000000T0000Z-111211T0300Z/ /CSHO1.1.ER.111207T2050Z.111208T1400Z.111210T2100Z.NO/ 828 PM EST FRI DEC 9 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM FRIDAY THE STAGE WAS 15.6 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER SHOULD FALL BELOW FLOOD STAGE BY SATURDAY EVENING. * IMPACT...AT 16.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LAKE PARK AREA ALONG THE WALHONDING RIVER AND BEGINS BACKWATER FLOODING ALONG MILL CREEK NORTH OF LAKE PARK AND ALONG ROUTE 83. FLOOD WATERS WILL BEGIN TO ENTER YARDS IN LOW-LYING AREAS ALONG COUNTY ROUTE 1A. $$
307 WGUS81 KPBZ 100855 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 355 AM EST SAT DEC 10 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO.. MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . CONTINUED HIGH FLOWS FROM THE WALHONDING AND TUSCARAWAS RIVERS AS WELL AS NECESSARY RESERVOIR RELEASES IS KEEPING THE MUSKINGUM RIVER AT COSHOCTON ABOVE FLOOD STAGE. THE STAGE IS EXPECTED TO FALL BELOW FLOOD STAGE BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-101655- /O.CON.KPBZ.FL.W.0045.000000T0000Z-111211T0300Z/ /CSHO1.1.ER.111207T2050Z.111208T1400Z.111210T2100Z.NO/ 355 AM EST SAT DEC 10 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 AM SATURDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 1A NORTH OF COSHOCTON. $$
866 WGUS81 KPBZ 101435 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 935 AM EST SAT DEC 10 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . THE MUSKINGUM RIVER AT COSHOCTON IS SLOWLY FALLING THIS MORNING. AT 930AM...THE STAGE OF THE MUSKINGUM RIVER AT COSHOCTON WAS 15.2 FEET. THE RIVER IS EXPECTED TO CONTINUE TO FALL TODAY AND FINALLY FALL BELOW THE FLOOD STAGES OF 15.0 FEET LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-102235- /O.EXT.KPBZ.FL.W.0045.000000T0000Z-111211T0600Z/ /CSHO1.1.ER.111207T2050Z.111208T1400Z.111211T0000Z.NO/ 935 AM EST SAT DEC 10 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SATURDAY THE STAGE WAS 15.2 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 1A NORTH OF COSHOCTON. $$
252 WGUS81 KPBZ 110049 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 749 PM EST SAT DEC 10 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . THE RIVER HAS FALLEN BELOW FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-110119- /O.CAN.KPBZ.FL.W.0045.000000T0000Z-111211T0600Z/ /CSHO1.1.ER.111207T2050Z.111208T1400Z.111210T2030Z.NO/ 749 PM EST SAT DEC 10 2011 THE FLOOD WARNING IS CANCELLED FOR THE MUSKINGUM RIVER AT COSHOCTON. * AT 7:00 PM SATURDAY THE STAGE WAS 14.9 FEET. * FLOOD STAGE IS 15.0 FEET. * FELL BELOW FLOOD STAGE AT 3:30 PM SATURDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.1 FEET BY MONDAY MORNING. * IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 1A NORTH OF COSHOCTON. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this river flood warning went out at Dec 7, 8:26 AM EST, 2 hours 8 minutes earlier.
Area forecast discussion, Dec 7, 8:26 AM EST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
826 AM EST WED DEC 7 2011
.SYNOPSIS...
LOW PRESSURE WILL DEEPEN OVER THE WESTERN CAROLINAS THIS MORNING
BRINGING RAIN TO MUCH OF THE REGION TODAY. RAIN WILL CHANGE TO
SNOW FROM OHIO EASTWARD THIS AFTERNOON. HEAVY SNOW WILL
ACCUMULATE IN THE HIGHER ELEVATIONS INTO TONIGHT.
&&
.NEAR TERM /THROUGH TONIGHT/...
FOR 8AM UPDATE ONLY MADE SLIGHT ADJUSTMENTS TO QPF TO BETTER
REFLECT CURRENT AND FORECAST CONDITIONS.
SLOW MOVING COLD FRONT PAST RIDGES THIS MORNING AS LOW PRESSURE
OVER WESTERN NORTH CAROLINA BEGINS TO DEEPEN AND MOVE NORTHEAST.
MODELS IN GENERAL AGREEMENT ON A FARTHER WESTWARD EXPANSION OF
PRECIP SHIELD THIS MORNING AND WRAPPING IN COLD AIR TO CHANGE
PRECIP TO SNOW DURING THE AFTERNOON. WILL BE A TIGHT GRADIENT TO
NORTHWEST EDGE OF PRECIP WITH FAR NORTHWEST PA AND MUCH OF EASTERN
OHIO SEEING LITTLE MEASURABLE PRECIP. FARTHER EAST TIMING OF
CHANGEOVER TO SNOW WILL BE CRITICAL IN ACCUMULATIONS AS DEEP
MOISTURE WILL EXIT QUICKLY EAST BEFORE MIDNIGHT AS SYSTEM SHIFTS
TO THE EAST COAST. WITH PLENTY OF COLD AIR ALREADY AVAILABLE
ACROSS OHIO AND MODEL THICKNESS AND 850MB TEMPS FALLING QUICKLY
BELOW CRITICAL THRESHOLDS THIS AFTERNOON EXPANDED PREVIOUS WINTER
STORM WARNING TO THE FAYETTE AND WESTMORELAND RIDGES AND ADDED AN
ADVISORY TO BAND OF COUNTIES JUST WEST OF RIDGES.
FROM DUBOIS TO PITTSBURGH METRO TO MONROE COUNTY OHIO UP TO AN
INCH POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING. ADVISORY FOR
GREEN COUNTY IS MAINLY FOR EASTERN SECTIONS AS THERE WILL LIKELY
BE A LARGE GRADIENT BETWEEN SNOW AMOUNTS.
TEMPERATURES WILL BE NEARLY STEADY THIS MORNING AND THEN FALL TO
THE LOWER 30S TOWARD SUNSET AS COLD AIR SWEEPS IN. LEFTOVER SNOW
SHOWERS LATER TONIGHT IN THE RIDGES SHOULD NOT ADD MUCH TO
ACCUMULATIONS AS DEEP DRY AIR WILL MOVE IN BEHIND SYSTEMS. LOWS
TONIGHT IN THE LOWER TO MID 20S.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
COLD WEST WINDS ACROSS THE LAKE ERIE MAY CAUSE A FEW SNOW SHOWERS
ACROSS THE I-80 CORRIDOR THURSDAY OTHERWISE DRY AND COLD.
HIGH PRESSURE SHOULD PROVIDE DRY AND COLD CONDITIONS THURSDAY
NIGHT. NEXT COLD FRONT APPROACHES WITH A CHANCE FOR SNOW SHOWERS
LATER FRIDAY INTO FRIDAY NIGHT. TEMPERATURES WILL BE BELOW NORMAL
THROUGH THE PERIOD.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
COLD NORTHWEST FLOW WILL BE REINFORCED BEHIND COLD FRONT AND BRING
SOME SNOW SHOWERS NORTH AND RIDGES SATURDAY BEFORE HIGH PRESSURE
BUILDS IN ENDING PRECIP SATURDAY NIGHT.
COLD RIDGE OF HIGH PRESSURE WILL DOMINATE REMAINDER OF WEEKEND
WITH MODERATING TEMPERATURES EARLY NEXT WEEK.
&&
.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
DIFFICULT AND LOW CONFIDENCE FORECAST THROUGH TONIGHT. WILL
CONTINUE WITH A FORECAST OF IFR TO LIFR CIGS THROUGH THIS MORNING.
THERE SHOULD BE A SLOW IMPROVEMENT TO MVFR FROM PIT NORTH THIS
AFTERNOON. RAIN WILL CONTINUE TO MOVE ACROSS THE SOUTHERN HALF OF
THE REGION THIS MORNING. RAIN WILL LIKELY CHANGE TO SNOW FROM
WEST TO EAST DURING THE LATE MORNING/AFTERNOON. FKL WILL BE FAR
ENOUGH TO THE NORTH TO MISS THE PRECIP. TIMING THE CHANGE OVER TO
SNOW WILL BE DIFFICULT AS THE COLDER AIR WILL TAKE ITS TIME MOVING
SOUTHWARD. EXPECT ALL PORTS TO CHANGE TO SNOW BY LATE AFT. THE
GREATEST EFFECT FROM THE SNOW WILL LIKELY BE FELT AT LBE AND MGW
AND THESE PORTS WILL REQUIRE LOWER RESTRICTIONS IN VIS TODAY.
OUTLOOK...WEDNESDAY NIGHT THROUGH SUNDAY...
MVFR RESTRICTIONS MAY LINGER INTO WEDNESDAY NIGHT BEFORE HIGH
PRESSURE BUILDS IN FOR THURSDAY AND FRIDAY. NEXT CHANCE FOR
RESTRICTIONS WILL BE WITH THE SHORTWAVE PASSAGE SATURDAY. VFR WILL
RETURN SUNDAY.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WINTER STORM WARNING UNTIL 4 AM EST THURSDAY FOR MDZ001.
OH...NONE.
PA...WINTER WEATHER ADVISORY UNTIL 4 AM EST THURSDAY FOR PAZ023-031-
073-075.
WINTER STORM WARNING UNTIL 4 AM EST THURSDAY FOR PAZ074-076.
WV...WINTER WEATHER ADVISORY UNTIL 4 AM EST THURSDAY FOR WVZ021-022.
WINTER STORM WARNING UNTIL 4 AM EST THURSDAY FOR WVZ023-041.
&&Hazardous weather outlook, Dec 7, 2:45 AM EST, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 245 AM EST WED DEC 7 2011 MDZ001-WVZ023-041-080745- GARRETT-PRESTON-TUCKER- 245 AM EST WED DEC 7 2011 ...WINTER STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ074-076-080745- WESTMORELAND RIDGES-FAYETTE RIDGES- 245 AM EST WED DEC 7 2011 ...WINTER STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ023-031-073-075-WVZ021-022-080745- INDIANA-GREENE-WESTMORELAND-FAYETTE-MARION-MONONGALIA- 245 AM EST WED DEC 7 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ069-PAZ014>016-021-022-029-WVZ002>004-012-080745- MONROE-BUTLER-CLARION-JEFFERSON PA-ALLEGHENY-ARMSTRONG-WASHINGTON- BROOKE-OHIO-MARSHALL-WETZEL- 245 AM EST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. RAIN WILL CHANGE TO SNOW THIS AFTERNOON AND CONTINUE INTO THE EVENING. SNOW WILL ACCUMULATE UP TO AN INCH BEFORE DIMINISHING OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048>050-057>059-068-PAZ007>009-013-020-WVZ001-080745- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MERCER-VENANGO-FOREST-LAWRENCE- BEAVER-HANCOCK- 245 AM EST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.